# SDR CALA2025092409215

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 72,068 hours, 25,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR SLIDE PAD HANGING OUT TOO FAR.   ADJUSTED GIRT BAR.  SLIDE ARMS AND DISARMS NORMALLY.  R2 SLIDE GIRT BAR INSPECTION REQUIREMENTS IAW GMM 09-25-05. OK TO CONTINUE. ACCOMPLISHED IAW AMM 25-66-01.
